Florida, 2016

Tropical Storm in Florida, September 1 to 3, 2016

September 1 to 3, 2016 · NWS JAX · 16 events in 15 counties and zones

Hurricane Hermine impacted northeast Florida and Southeast Georgia during the afternoon of Sept. 1st through Sept.

Where it happened

Every event with a place to put it; 7 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAX wrote it up.

Hurricane Hermine impacted northeast Florida and Southeast Georgia during the afternoon of Sept. 1st through Sept. 2nd as the storm tracked inland near Cedar Key Florida as a Category 1 hurricane Thursday night, then tracked northward across SE Georgia through early Friday morning. The left front quadrant of the storm impacted the local area as well as widespread rainfall with wind gusts generally around 35-55 mph in squalls. Storm total rainfall (1200 UTC Sep. 1st through 1200 UTC Sep. 3rd) was 4-6 inches across the Suwannee River Valley to 1-3 inches toward the Atlantic coast. Storm surge values were 0.5 ft to 2 ft along the coast and within the St. Johns River basin. For county specific impacts, please read county specifics in the Storm Data report.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Sep 1, 1:54 AM EST, 5 hours 6 minutes earlier.

Area forecast discussion, Sep 1, 1:54 AM EST, 5 hours 6 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
254 AM EDT THU SEP 1 2016

.SHORT TERM...Today and tonight...TS Hermine has slowly gained
strength and increased its northward speed in the past 24 hours.
The NHC forecast track has Hermine becoming a hurricane briefly
before making landfall over the Fl panhandle south of Tlh around
06z Friday. Expect rain to increase across our the area today with
isolated thunderstorms developing this afternoon. Ne Fl/se Ga will
be in right front quad of approaching cyclone which is favorable
for the threat of isolated tornadoes. Timing will be from late
this afternoon through tonight and Friday as models show helicity
increasing to ~300+ m^2/s^2. Heavy rainfall will also occur
through Friday as Hermine moves across se GA reaching the SC
border by around 00z Sat. Heaviest rainfall amounts and possible
flooding expected to occur mainly from the Suwannee valley across
se Ga. Conditions will improve Friday night as winds and rain ease
with Hermine moving further to the ne.

.LONG TERM /Saturday through Wednesday/...
TS Hermine will be well northeast into the Carolinas Saturday
morning. The models keep a tail of moisture across northeast
Florida. This will keep scattered to numerous showers and isolated
to scattered storms in the forecast through the weekend. Drier mid
level air and northeasterly flow will develop during the work week
next week. Highs are forecast to be in the mid 80s to lower 90s.
Lows over the weekend are forecast to be near 70 to the mid 70s,
with lows in the mid to upper 60s across inland areas early next
week.

&&

.AVIATION...VFR cigs early this morning with light rain across ne
Fl. Expect cigs to lower to MVFR conditions and possibly IFR today
after 12z. Showers will become widespread and heavy after 16z with
isolated thunder. South to southwest winds this morning around
10 knots will become se this afternoon...and then increase late
tonight to 20+ knots with higher gusts as TS Hermine approaches
the Gulf coast.

&&

.MARINE...Tropical storm conditions expected to develop late
tonight through Friday evening as TS Hermine tracks just north of
the waters. Conditions will improve and drop below headline
criteria by Saturday afternoon...extending into early next week.

Rip Currents: Moderate risk today with offshore winds. Moderate
risk Friday for ne Fl...and High risk for Ga coast Friday as
winds will become more onshore there tonight and Friday morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  84  74  82  70 /  70  80  90  30
SSI  85  75  84  72 /  60  70  80  50
JAX  87  76  84  73 /  70  70  70  40
SGJ  84  76  86  75 /  70  60  60  30
GNV  83  75  83  74 /  80  90  80  50
OCF  84  75  83  74 /  80  90  70  40

&&

.JAX Watches/Warnings/Advisories...
FL...Flash Flood Watch from 8 AM EDT this morning through Friday
     evening for Baker-Columbia-Gilchrist-Hamilton-Suwannee-
     Union.

     Tropical Storm Watch for Alachua-Baker-Bradford-Clay-Coastal
     Duval-Coastal Nassau-Inland Duval-Inland Nassau-Marion-
     Putnam-St. Johns-Union.

     Flood Watch from 8 AM EDT this morning through Friday evening
     for Alachua-Bradford-Clay-Coastal Duval-Coastal Nassau-
     Inland Duval-Inland Nassau-Marion-Putnam-St. Johns.

     Tropical Storm Warning for Columbia-Gilchrist-Hamilton-Suwannee.

GA...Flash Flood Watch from 8 AM EDT this morning through Friday
     evening for Appling-Atkinson-Bacon-Brantley-Charlton-Clinch-
     Coffee-Echols-Jeff Davis-Pierce-Ware-Wayne.

     Tropical Storm Watch for Brantley-Charlton-Coastal Camden-
     Coastal Glynn-Inland Camden-Inland Glynn-Wayne.

     Flood Watch from 8 AM EDT this morning through Friday evening
     for Coastal Camden-Coastal Glynn-Inland Camden-Inland Glynn.

     Tropical Storm Warning for Appling-Atkinson-Bacon-Clinch-Coffee-
     Echols-Jeff Davis-Pierce-Ware.

AM...Tropical Storm Watch for Coastal waters from Altamaha Sound to
     Fernandina Beach FL out 20 NM-Coastal waters from
     Fernandina Beach to St. Augustine FL out 20 NM-Coastal
     waters from St. Augustine to Flagler Beach FL out 20 NM-
     Waters from Altamaha Sound GA to Fernandina Beach FL from
     20 to 60 NM-Waters from Fernandina Beach to St. Augustine
     FL from 20 to 60 NM-Waters from St. Augustine to Flagler
     Beach FL from 20 to 60 NM.

&&

Zibura/Cordero/Shashy
Hazardous weather outlook, Sep 1, 6:40 AM EST, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
740 AM EDT THU SEP 1 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-021145-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
740 AM EDT THU SEP 1 2016

...TROPICAL STORM WARNING FOR SOUTHEAST GEORGIA AND MOST OF
NORTHEAST FLORIDA AND THE ADJACENT COASTAL WATERS...

...FLASH FLOOD WATCH IN EFFECT FOR SUWANNEE RIVER BASIN AND INLAND
SOUTHEAST GEORGIA TODAY THROUGH FRIDAY AFTERNOON...

...FLOOD WATCH IN EFFECT FOR REMAINDER OF SOUTHEAST GEORGIA AND
NORTHEAST FLORIDA EXCEPT FLAGLER COUNTY TODAY THROUGH FRIDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
TROPICAL STORM HERMINE IS FORECAST TO STRENGTHEN TO A HURRICANE
BEFORE MAKING LANDFALL IN THE BIG BEND REGION OF FLORIDA TONIGHT.
SEE THE LATEST HURRICANE LOCAL STATEMENT FOR MORE INFORMATION ON
THE TROPICAL STORM.

A FLASH FLOOD WATCH IS IN EFFECT TODAY THROUGH FRIDAY AFTERNOON
FOR THE SUWANNEE RIVER BASIN IN NORTHEAST FLORIDA AND INLAND
SOUTHEAST GEORGIA. 5 TO 8 INCHES OF RAIN WITH LOCALLY HIGHER
AMOUNTS ARE POSSIBLE.

A FLOOD WATCH IS IN EFFECT TODAY THROUGH FRIDAY AFTERNOON FOR THE
REMAINDER OF THE REGION EXCEPT FLAGLER COUNTY. 2 TO 5 INCHES OF
RAIN IS POSSIBLE WITH LOCALLY HIGHER AMOUNTS POSSIBLE.

TROPICAL TORNADOES ARE POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS
THE REGION AS TROPICAL STORM HERMINE LIFTS NORTHEASTWARD THROUGH
THE SOUTHEAST U.S.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

TROPICAL STORM HERMINE IS FORECAST TO MOVE ACROSS SOUTHEAST GEORGIA
FRIDAY. SEE THE TROPICAL STORM HERMINE LOCAL STATEMENT FOR THE LATEST
INFORMATION.

A FLASH FLOOD WATCH IS IN EFFECT TODAY THROUGH FRIDAY AFTERNOON
FOR THE SUWANNEE RIVER BASIN IN NORTHEAST FLORIDA AND INLAND
SOUTHEAST GEORGIA. 5 TO 8 INCHES OF RAIN WITH LOCALLY HIGHER
AMOUNTS ARE POSSIBLE.

A FLOOD WATCH IS IN EFFECT TODAY THROUGH FRIDAY AFTERNOON FOR THE
REMAINDER OF THE REGION EXCEPT FLAGLER COUNTY. 2 TO 5 INCHES OF
RAIN IS POSSIBLE WITH LOCALLY HIGHER AMOUNTS POSSIBLE.

TROPICAL TORNADOES ARE POSSIBLE THIS AFTERNOON THROUGH FRIDAY
ACROSS THE REGION AS TROPICAL STORM HERMINE LIFTS NORTHEASTWARD
THROUGH THE SOUTHEAST U.S.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

The radar

The Jacksonville radar (KJAX), 58 km away, was scanning. The volume nearest the first event began at 21:36 UTC.

Open the radar archive at this moment

Event by event

15 tropical storm, 1 funnel cloud. Local standard time, as filed.

Tropical Storm, Baker

When
September 1, 7:00 AM EST to September 3, 7:00 AM EST
Where
Baker forecast zone
Reported by
COOP Observer
Coordinates
30.331, -82.285 (the zone’s center; the record gives no point)

Storm total rainfall measured 1 mile west of Glen St. Mary was 4.31 inches. A RAWS weather station called Eddy Tower in the Olustee National Forest measured a peak wind gust of 30 mph on Sept. 2nd at 4:04 am and the RAWS weather station Olustee measured a peak wind gust of 43 mph on Sept. 1st at 10:04 pm.

Tropical Storm, Bradford

When
September 1, 7:00 AM EST to September 3, 7:00 AM EST
Where
Bradford forecast zone
Reported by
Emergency Manager
Coordinates
29.950, -82.169 (the zone’s center; the record gives no point)

Scattered trees and power lines were blown down across the county. Storm total rainfall amounts ranged from 3.21 inches 1 mile ESE of Starke to 3.01 inches 2 miles NE New River.

Tropical Storm, Marion

When
September 1, 7:00 AM EST to September 3, 7:00 AM EST
Where
Marion forecast zone
Reported by
Emergency Manager

At 2 am on Sept. 2nd, one male died when a tree fell on his tent in a homeless cap behind the Diamond Oil Company along Southeast Lake Weir Avenue. Scattered trees were reported blown down across the county. At 4 am on Sept. 2nd, a large tree was blown down along SE 39th Street in Ocala which impacted 2 residences. A home was damaged when a tree fell on it. A tree was blown down on a roadway, and a vehicle struck the fallen tree. Two people in the vehicle were transported to the hospital. Storm total rainfall included 2.42 inches measured 2 miles NW of Belleview and 3.27 inches 2 miles W of McIntosh. The peak wind gust measured at the Ocala International Airport was 45 mph measured on Sept. 2nd at 4:15 am. The RAWs weather station at Lake Georgia in the Ocala National Forest measured a peak wind gusts of 35 mph on Sept. 2nd at 10:04 am.

Tropical Storm, Columbia

When
September 1, 7:00 AM EST to September 3, 7:00 AM EST
Where
Columbia forecast zone
Reported by
Emergency Manager

At 11:45 pm on Sept 1st, a social media report indicated a tree was blown down onto a car at Highway 47 south of Lake City. Minor injuries were reported. At 2:15 am on Sept. 2nd, a wind gust of 43 mph was measured at the Lake City Gateway Airport. Storm total rainfall amounts of 5.77 inches were measured at Oleno State Park. Two miles ENE of the city of Columbia, 3.64 inches were measured.

Tropical Storm, Gilchrist

When
September 1, 7:00 AM EST to September 3, 7:00 AM EST
Where
Gilchrist forecast zone
Reported by
Emergency Manager
Coordinates
29.726, -82.800 (the zone’s center; the record gives no point)

Rainfall totals ranged from 4 to 6 inches across the county with estimated sustained winds of 40 to 45 mph. Downed trees damaged one home and one vehicle. At 1:30 am on Sept. 2nd, about 20 trees were reported blown down. Ground truth storm total rainfall included 4.22 inches 3 miles N of Bell and 4.33 inches 6 miles WNW of Newberry.

Tropical Storm, Hamilton

When
September 1, 7:00 AM EST to September 3, 7:00 AM EST
Where
Hamilton forecast zone
Reported by
Emergency Manager

Trees and power lines were blown down county-wide. Emergency services in the county were discontinued due to the large number of trees down. The speed sensor at the Hamilton County Emergency Operations Center failed during the event. An estimated 3K customers were without power. At 3 am on Sept. 2nd, several trees were blown down in Jasper. Ground truth storm total rainfall included 3.40 inches 1 mile ENE of Jasper.

Tropical Storm, Suwannee

When
September 1, 7:00 AM EST to September 3, 7:00 AM EST
Where
Suwannee forecast zone
Reported by
Emergency Manager
Coordinates
30.196, -82.991 (the zone’s center; the record gives no point)

Widespread trees and power lines were blown down across the county. Sustained wind speeds were estimated at 45 mph. Storm total rainfall amounts included 6 inches measured 6 miles SW of McAlpin and 4.84 inches 2 miles NNW of Newburn.

Tropical Storm, Coastal Duval

When
September 1, 7:00 AM EST to September 3, 7:00 AM EST
Where
Coastal Duval forecast zone
Reported by
Emergency Manager
Coordinates
30.335, -81.648 (the zone’s center; the record gives no point)

Sustained SSE winds of 38 mph with gusts to 48 mph were measured at 3:10 am on Sept. 2nd about 1 mile NNW of Jacksonville Beach. The ASOS station at Naval Station Mayport measured a southerly wind gust of 43 mph at 3:38 am on Sept. 2nd. Also at 3:38 am, a tree was blown down on a home along Piper Drive. At 4:49 am, a tree was blown down and blocked the road at Sherry Drive and 5th Street near Atlantic Beach. At 5:12 am, a tree was blown down and blocked the road at Tiber Avenue and Atlantic Blvd. At 6:25 am, the WeatherFlow Mesonet site at the Terminal Channel near downtown Jacksonville measured at peak wind gust of 51 mph. At 11:38 am, the ASOS as N.S. Mayport measured a wind gust to 45 mph. Peak wind gusts included 46 mph at 9:21 am at Craig Airfield in Arlington; 51 mph at Naval Station Mayport at 8:02 am on Sept. 2nd; 41 mph at the Terminal Channel Downtown Jacksonville at 11:25 pm Sept 1st; 51 mph at Buck Island at 9:18 am on Sept 2nd; 52 mph at Huguenot Park at 6:58 am on Sept. 2nd; and 53 mph at the WeatherFlow sensor located at Jacksonville Beach Pier at 10:19 am on Sept. 2nd. The peak wind measured at the NOS Station in Mayport was 48 mph on Sept. 2nd at 12:42 pm and at Blount Island Command NOAA Ports 48 mph on Sept. 2nd at 8:12 am. Storm total rainfall measured 4 miles north of the University of North Florida was 2.14 inches. Maximum storm surge values included 0.86 ft (3.02 ft) at Mayport and 1.00 ft at the Dames Point bridge (tide 2.22 ft).

Tropical Storm, Inland Duval

When
September 1, 7:00 AM EST to September 3, 7:00 AM EST
Where
Inland Duval forecast zone
Reported by
Emergency Manager

At 3:16 am on Sept. 2nd, the ASOS at the Jacksonville Naval Air Station measured at wind gust to 45 mph. At 3:43 am, a tree was blown down and power lines were down along Hammond Blvd. At 3:47 am, a tree was reported down and blocked the road at Faith Memorial Drive and Ramona Blvd. At 4 am, a large tree was reported blown down near the intersection of US Highway 90 and US Highway 301 north. At 4:06 am, the NOS station at the Buckman Bridge reported a southerly wind gust of 51 mph. At 4:35 am, a tree was reported blown down at the intersection of Roosevelt Blvd and Long Bow Road. At 4:45 am, the ASOS at NAS Jacksonville measured a wind gust of 52 mph from the south. At 4:57 am, a tree was reported blown down along Boone Park Avenue. At 5:06 am, a tree was blown down across the east bound lanes of Beaver Street west of Chaffee Road. At 7 am, the ASOS at Jacksonville International Airport measured a wind gust of 45 mph. At 11:34 am, the ASOS at the Jacksonville International Airport measured a wind gust to 51 mph. Peak wind gusts included 51 mph at 11:34 at the JAX International Airport on Sept. 2nd; 52 mph on Sept. 2nd at 4:45 am at NAS Jacksonville; 40 mph at 5:50 am at Cecil Field on Sept. 2nd; and 52 mph at 4:06 am on Sept. 2nd at the I-295 Buckman Bridge NOAA Ports sensor. The Jacksonville International Airport measured a storm total rainfall of 2.02 inches. Storm surge values included 2.07 ft (1.29 ft tide) along the Southbank of the St. Johns River and 1.40 ft (1.15 ft tide) at the I-295 Buckman Bridge.

Tropical Storm, Flagler

When
September 1, 7:00 AM EST to September 3, 7:00 AM EST
Where
Flagler forecast zone
Reported by
Emergency Manager
Coordinates
29.471, -81.293 (the zone’s center; the record gives no point)

At 5:03 am on Sept. 2nd, a Citizens Weather Station measured a peak wind gust of 52 mph about 5 miles SSE of Crescent Beach. The automated weather station at Marineland measured a peak wind gust of 50 mph. There were scattered reports of power outages in western Flagler county.

Tropical Storm, Clay

When
September 1, 7:00 AM EST to September 3, 7:00 AM EST
Where
Clay forecast zone
Reported by
Official NWS Observations

The peak wind gust measured at the Keystone Heights Airport was 41 mph on Sept. 2nd at 3:55 am. Storm surge information included 0.73 ft (1.13 tide) at Red Bay Point along the St. Johns River.

Tropical Storm, St. Johns

When
September 1, 7:00 AM EST to September 3, 7:00 AM EST
Where
St. Johns forecast zone
Reported by
Emergency Manager

At 6:29 am on Sept. 2nd, the St. Augustine Airport measured a peak wind gust of 46 mph. Additional peak wind gusts included 46 mph at the SAUFI-CMAN station in St. Augustine on Sept. 2nd at 2:06 am; 47 mph at Vilano Beach on Sept. 2nd at 8:42 am; 31 mph at the WeatherFlow Senor at Crescent Beach/Summerhouse at 1:10 pm on Sept. 2nd; and 46 mph at the WeatherFlow sensor at Lewis at 6:44 am on Sept. 2nd. Storm total rainfall included 0.84 inches 3 miles WNW of Vilano Beach. Storm surge information included 0.61 ft (1.5 ft) at Racy Point along the St. Johns River. At 11:20 am on Sept. 2nd, broadcast media reported a tree was blown down across Race Track Road.

Tropical Storm, Putnam

When
September 1, 7:00 AM EST to September 3, 7:00 AM EST
Where
Putnam forecast zone
Reported by
Emergency Manager

Numerous trees were blown down and there were about 1000 residents without power.

Tropical Storm, Coastal Nassau

When
September 1, 7:00 AM EST to September 3, 7:00 AM EST
Where
Coastal Nassau forecast zone
Reported by
Emergency Manager
Coordinates
30.611, -81.771 (the zone’s center; the record gives no point)

Peak wind gusts included 46 mph at the Fernandina Beach airport on Sept. 2nd at 8:55 am and 39 mph at the Fernandina Beach NOS Station on the 2nd at 6:42 am. Storm total rainfall amounts included 1.15 inches measured 1 mile west of Fernandina Beach. Storm surge data included 1.3 ft (3.88 ft tide) at Fernandina Beach.

Funnel Cloud, Clay

When
September 1, 4:35 PM EST
Where
Clay County, 1.79 mi W of Meadowbrook
Reported by
Trained Spotter
Coordinates
30.120, -81.850

A funnel cloud was observed heading NNE toward Pine Ridge Plantation.

Tropical Storm, Alachua

When
September 2, 12:30 AM EST to September 3, 7:00 AM EST
Where
Alachua forecast zone
Reported by
Emergency Manager

Alachua county had numerous trees and power lines blown down and a few trees snapped off mid-section. Several homes were damaged by fallen trees and large limbs within Gainesville city limits. Around 1:30 am on Sept. 2nd, a couple of trees were reported down in Gainesville and also on the University of Florida campus. At 2:07 am, a wind gust of 44 mph was measured at the Gainesville Regional airport. At 2:30 am, emergency management reported 36 trees down in the county with 5 homes damaged. At 3:38 am, the ASOS station at the Gainesville Regional airport reported a peak storm wind gust of 51 mph from the south. A location 3 miles SW of High Springs measured a storm total rainfall of 4.53 inches and the Gainesville Regional Airport measured 4.42 inches (1200 UTC Sep 1 through 1200 UTC Sep 3).

What these are

Tropical Storm
A tropical cyclone with sustained winds of 34 to 63 knots (39 to 73 mph).
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2016Every state in 2016This day in weather historyWarnings in Florida, September 2016The 2016 hurricane season

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 657955, 657957, 657959, 657961, 657963, 657965, 658073, 658079, 658082, 658084, 658085, 658087, 658089, 658092, 657952, 657954.